# SDR QXEA0000460

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Condition: Failed
- Location: Lights
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LWS- NOTICED SMOKE COMING FROM AREA IN OVERHEAD PANEL WHERE HGS COMBINDER HINGE ATTACHES TO OVERHEAD.  FOUND FLIGHT COMPARTMENT OVERHEAD RHEOSTAT HAS SMOKED.  DISCONNECTED CANNON PLUG 3311-P5.  AIRCRAFT RETURNED TO SERVICE.
